It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board

  • Facial fluslhinr

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-18-2004, 04:06 PM   #1
    sadieho
    Junior Member
     
    sadieho's Avatar
     
    Join Date: Dec 2003
    Posts: 27
    sadieho HB User
    Question Facial fluslhinr

    Hi,
    I have a question I hope someone can answer. My hubby is type 2, diabetic, when he first wakes up in AM his face is "blood red" & his hands & feet tingle. He says it feels like when your foot goes to sleep kind of tingle. This only happens on occassion & with no set pattern. He was taking glucotrol & the first time it happened he had just swallowed the glucotrol & took about 6 steps before becoming dizzy & turning red. This morning he had not taken anything and another attack occurred. It is always in the morning & before he eats or takes his meds. I checked his fasting blood sugar & it was 90 this morning during the red spell, (for lack of a better description) Does anyone else have this problem? If so what do you think causes it? Thanks in advance.
    samantha

     
    Sponsors Lightbulb
       
    Old 01-19-2004, 11:41 AM   #2
    Mommyof4
    Senior Veteran
    (female)
     
    Mommyof4's Avatar
     
    Join Date: Aug 2003
    Location: Oklahoma
    Posts: 1,048
    Mommyof4 HB User
    Re: Facial fluslhinr

    Is the Glucotrol the only medication he is on? I ask that because other medication can cause facial flushing as a side effect. The tingling in his fingers could be a range of things from a pinched nerve to neuropathy. I would let the Dr know what is going on and see what he thinks. Facial flushing is also one of the first signs of rosacea so a Dr really needs to check this out. Good luck
    __________________
    Mindy (Type 1 Dx'd 11/94..Insulin Pump)

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Facial asymmetry / TPE hildad111 Epilepsy 1 03-02-2010 08:20 PM
    Facial Migraines not Sinus Infection shurluk Sinus Problems 21 06-14-2009 09:13 AM
    Facial Hair Denise54 Aging Issues 41 03-16-2007 09:11 AM
    Facial Hair Color reaps Teen Health 2 07-24-2005 04:20 AM
    Novacaine,Surgical Extraction and now facial drooping? valleygurl Dental Health 3 04-29-2005 05:35 PM
    Sarah(age 10) has facial tics...is this an effect of her LD? LupieOne Lyme Disease 3 07-18-2004 04:07 PM
    Scalp and Facial tingling/numbness hilery79 Neuropathy 4 02-23-2004 06:43 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:59 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!